Format

Send to

Choose Destination
Biometrics. 1991 Sep;47(3):825-39.

Estimating equations for parameters in means and covariances of multivariate discrete and continuous responses.

Author information

1
Division of Public Health Sciences, Fred Hutchinson Cancer Research Center, Seattle, Washington 98104.

Abstract

Generalized estimating equations are introduced in an ad hoc fashion for the covariance matrix of a multivariate response. These equations are to be solved jointly with score equations from a generalized linear model for mean parameters. A class of quadratic exponential models is used to develop joint estimating equations for mean and covariance parameters in a more systematic fashion, and proposals for the use of such equations are developed. Comments on the relative merits of the ad hoc and model-based approaches to estimation are given and a regression illustration with a bivariate response is provided.

PMID:
1742441
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center